# SDR 9JLA2013011803542

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 10,890 hours, 6,797 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100160004
- Part serial: 1481M
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT NR 2 INVERTER FAILED DURING FLIGHT. TROUBLESHOOTING IDENTIFIED THE NR 2 INVERTER DEFECTIVE. THE DEFECTIVE INVERTER WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED.  FUNCTIONAL CHECKED SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
